First homology group of mapping class groups of nonorientable surfaces


KORKMAZ M.

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.123, pp.487-499, 1998 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 123
  • Publication Date: 1998
  • Doi Number: 10.1017/s0305004197002454
  • Journal Name: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.487-499